# SDR 7EMA20241015001

- Difficulty date: October 10, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N774SB
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600684
- Aircraft time: 4,756 hours, 5,351 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Roll Servo
- Part number: 4006719906
- Part serial: 04108998
- Condition: Intermittent
- Location: Zone 100
- Part time: 4,756 hours, 5,351 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, AUTOPILOT WAS ENGAGED. WITHIN 10 SECONDS, AUTOPILOT ROLL TRIM ANNUNCIATOR ILLUMINATED. AUTOPILOT WAS COMMANDED TO DISENGAGE. PILOT REPORTED THAT ALL AXIS EXCEPT THE ROLL FELT FREE. THE AILERONS STILL FELT AS IF THE AUTOPILOT ROLL SERVO REMAINED ENGAGED. THE AIRCRAFT RETURNED BACK TO THE AIRPORT AND LANDED WITHOUT ANY ISSUE. DURING TROUBLESHOOTING, WE COULD NOT DUPLICATE THE ISSUE USING NORMAL TESTING PROCEDURES. WE THEN ENGAGED THE AUTOPILOT AND HELD ONTO THE AILERON TO SIMULATE AN AIR LOAD AND THEN COMMANDED THE AUTOPILOT TO MAKE A TURN. WE THEN RECEIVED THE SAME TRIM ANNUNCIATION. THE SERVO WAS REPLACED, AND THE PROBLEM COULD NOT BE DUPLICATED. AIRCRAFT PERFORMED AN OPERATIONAL FLIGHT CHECK AND WAS RETURNED TO SERVICE.
